# SDR UIEA2021110902373

- Difficulty date: November 9, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- System (JASC): 7933 · Engine Oil Temperature
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE OIL PRESSURE LIGHT NO ILLUMINATED LOW OIL PRESSURE( TRANSFERRED TO MDDR 156493, CAT C, DUE 19 NOV 21 PER DDG 79-33-01-01.  /  REF LP 1372081 ITEM 4 - CLEANED CONTACTS AND RELAMPED KORRY SWITCH RT ENG OIL PRESS IAW AMM 33-16-02.  OPS CKS GOOD. THIS CLEARS MDDR 156493. )
